Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 10

Asymptotics of generalized Galois numbers via affine Kac-Moody algebras
Stavros Kousidis.
Proc. Amer. Math. Soc. 141 (2013), 3313-3326
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080154
Stanley depth of powers of the edge ideal of a forest
M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi.
Proc. Amer. Math. Soc. 141 (2013), 3327-3336
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080155
Embedding universal covers of graph manifolds in products of trees
David Hume and Alessandro Sisto.
Proc. Amer. Math. Soc. 141 (2013), 3337-3340
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080156
Solvable number field extensions of bounded root discriminant
Jonah Leshin.
Proc. Amer. Math. Soc. 141 (2013), 3341-3352
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080157
Inverse degree of an affine space triangular automorphism
Shu Kawaguchi.
Proc. Amer. Math. Soc. 141 (2013), 3353-3360
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080158
Lifting to maximal rigid objects in 2-Calabi-Yau triangulated categories
Yunli Xie and Pin Liu.
Proc. Amer. Math. Soc. 141 (2013), 3361-3367
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080159
Codimensions of polynomial identities of representations of Lie algebras
A. S. Gordienko.
Proc. Amer. Math. Soc. 141 (2013), 3369-3382
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080160
A note on sheaves without self-extensions on the projective $n$-space
Dieter Happel and Dan Zacharia.
Proc. Amer. Math. Soc. 141 (2013), 3383-3390
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080161
Algebrability, non-linear properties, and special functions
Artur Bartoszewicz, Szymon Głab, Daniel Pellegrino and Juan B. Seoane-Sepúlveda.
Proc. Amer. Math. Soc. 141 (2013), 3391-3402
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080162
Hypergeometric functions over $\mathbb{F}_{q}$ and traces of Frobenius for elliptic curves
Rupam Barman and Gautam Kalita.
Proc. Amer. Math. Soc. 141 (2013), 3403-3410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080163
Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$
S. Eswara Rao.
Proc. Amer. Math. Soc. 141 (2013), 3411-3419
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080164
The Ramanujan-Serre differential operators and certain elliptic curves
Masanobu Kaneko and Yuichi Sakai.
Proc. Amer. Math. Soc. 141 (2013), 3421-3429
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080165
Resolution and stability analysis in full-aperture, linearized conductivity and wave imaging
Habib Ammari, Josselin Garnier and Knut Sølna.
Proc. Amer. Math. Soc. 141 (2013), 3431-3446
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080166
The Kalton centralizer on $L_{p}[0,1]$ is not strictly singular
Jesús Suárez de la Fuente.
Proc. Amer. Math. Soc. 141 (2013), 3447-3451
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080167
On the embedding of the attractor generated by Navier-Stokes equations into finite dimensional spaces
Mahdi Mohebbi.
Proc. Amer. Math. Soc. 141 (2013), 3453-3465
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080168
Higher dimensional expanding maps and toral extensions
Eugen Mihailescu.
Proc. Amer. Math. Soc. 141 (2013), 3467-3475
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080169
On soliton solutions to a class of Schrödinger-K$\mathbf{d}$V systems
Chungen Liu and Youquan Zheng.
Proc. Amer. Math. Soc. 141 (2013), 3477-3484
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080170
Local and global well-posedness for the critical Schrödinger-Debye system
Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva.
Proc. Amer. Math. Soc. 141 (2013), 3485-3499
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080171
Multiplication operators on vector-valued function spaces
Hülya Duru, Arkady Kitover and Mehmet Orhon.
Proc. Amer. Math. Soc. 141 (2013), 3501-3513
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080172
Finite propagation speed for first order systems and Huygens’ principle for hyperbolic equations
Alan McIntosh and Andrew J. Morris.
Proc. Amer. Math. Soc. 141 (2013), 3515-3527
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080173
A weak vector-valued Banach-Stone theorem
Leandro Candido and Elói Medina Galego.
Proc. Amer. Math. Soc. 141 (2013), 3529-3538
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080174
A probabilistic version of Rosenthal’s inequality
S. V. Astashkin and K. E. Tikhomirov.
Proc. Amer. Math. Soc. 141 (2013), 3539-3547
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080175
On the topological full group of a minimal Cantor $\mathbf{Z}^{2}$-system
Gábor Elek and Nicolas Monod.
Proc. Amer. Math. Soc. 141 (2013), 3549-3552
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080176
The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow
Mohammad El Smaily.
Proc. Amer. Math. Soc. 141 (2013), 3553-3563
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080177
On the Hausdorff dimension of Julia sets of some real polynomials
Genadi Levin and Michel Zinsmeister.
Proc. Amer. Math. Soc. 141 (2013), 3565-3572
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080178
Global $W^{2,p}$ estimates for the Monge-Ampère equation
O. Savin.
Proc. Amer. Math. Soc. 141 (2013), 3573-3578
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080179
On intersections of ranges of projections of norm one in Banach spaces
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 141 (2013), 3579-3586
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080180
Recurrent and periodic points in dendritic Julia sets
Alexander Blokh.
Proc. Amer. Math. Soc. 141 (2013), 3587-3599
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080181
On the Julia set of König’s root–finding algorithms
Gerardo Honorato.
Proc. Amer. Math. Soc. 141 (2013), 3601-3607
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080182
Compact bilinear operators and commutators
Árpád Bényi and Rodolfo H. Torres.
Proc. Amer. Math. Soc. 141 (2013), 3609-3621
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080183
On hyperbolicity and tautness modulo an analytic subset of Hartogs domains
Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc.
Proc. Amer. Math. Soc. 141 (2013), 3623-3631
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080184
H-convex distributions in stratified groups
A. Bonfiglioli, E. Lanconelli, V. Magnani and M. Scienza.
Proc. Amer. Math. Soc. 141 (2013), 3633-3638
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080185
Volume growth of submanifolds and the Cheeger isoperimetric constant
Vicent Gimeno and Vicente Palmer.
Proc. Amer. Math. Soc. 141 (2013), 3639-3650
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080186
On the diagonalization of the Ricci flow on Lie groups
Jorge Lauret and Cynthia Will.
Proc. Amer. Math. Soc. 141 (2013), 3651-3663
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080187
A converse of the Gale-Klee-Rockafellar theorem: Continuity of convex functions at the boundary of their domains
Emil Ernst.
Proc. Amer. Math. Soc. 141 (2013), 3665-3672
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080188
Automatic continuity for the unitary group
Todor Tsankov.
Proc. Amer. Math. Soc. 141 (2013), 3673-3680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3080189